Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Should i be concerned about Migraine, Blurred vision, Throbbing head and Facial numbness inspite of being diabetic?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Migraine foe 12 hours. Blurred vision. Throbbing head. Facial numbness and drawling on left side. Thick vomit. 33 yr diabetic. Massive heart attack almost 2 years ago. Stage 3 kidney failure. Lupus. Applied cold compress. Took fionol. No relief! Complete neurological work up January 2014. Diagnosed silent migraines. However they have not been silent for the past month. Is there reason for concern ans should I proceed to ER
Posted Thu, 27 Mar 2014 in Brain and Spine
Answered by Dr. Shruti Rijhwani 28 minutes later
Brief Answer: ER visit would be better... Detailed Answer: Dear Madam, Well, looking into your problem I feel it would be better to visit the ER. I am slightly concerned about the left side facial numbness and drawing that you have along with the headache. It could be from benign reasons, however with the back ground of lupus, I would want to exclude lupus cerebritis and stroke at the earliest. I would sincerely urge you to visit the ER. Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor